Volume 20 - Issue 2 - December 1995

The width of random graph orders
   Béla Bollobás, Graham Brightwell
   pp. 6990
  

Random Hex and Blockbusters
   J. Haigh
   pp. 91102
  

Transformation of an epidemic model to a random walk and      
   its management
   G. Sh. Tsitsiashvili
   pp. 103106
  

Splitters, lumpers and species per genus    
   A. W. Kemp
   pp. 107118
  

Moments of the minimum of bivariate normal randon variables    
   Michael Cain, Enlin Pan
   pp. 119122
  

Kurtosis and the generalised compound normal distribution
   H. S. Sichel
   pp. 123133
  

Letter to the editor: A brief note on Fermat's little theorem   
   Kenichiro Kashihara
   pp. 134135
  

  Index to Volume 20 
   p. 136